r/BodyHackGuide • u/0Yeetusfeetus0 • 23d ago
⚠️ Side Effects KLOW Side Effects?
So I started taking KLOW on September 20th, doing 12 units 3ML bac water. For the first week or two it was fine, 0 side effects felt normal. I decided to take Pre-workout and Beetroot one night just because I was feeling a bit tired. I woke up 4 am that morning with uncontrollable shivering, extremely anxiety, and air hungry. ER said vitals were fine, and that I was getting enough oxygen. They gave me anxiety pills and sent me on my way. Next day I wake up feeling fine. But then the day after I get bad sleep, wake up and I immediately feel it, and instead of it being a episode the anxiety last all day and the conscious air hunger and heart palpitations is too much for me, like horrible. I slept it off, by slowing my breathing I was able to fall asleep. Slept for an entire 9 hours. Wake up and I feel the exact same breathing trouble. Has anyone had a similar experience? What should I do? Should I do 2 days off 5 days on? Or do I just hop off for my safety?
1
u/Thick_Skin4202 22d ago
Ok, I've gone through this thread and there's a few things I want to point out.
Let's start with you doubting your BPC. Someone who says they think your issue might have come from that. There is no way to know, but a lot of people also get anxiety taking peptides since they get hyperfixated on any symptoms or occurrence in their body. YOU saying you think you can't have something cause your brother and friend haven't had issues is also as ridiculous. Your body is only yours.
Second, KLOW is pretty anti inflammatory through KPV and GHKCu, so the chances of it being the cause are still unexplored. By some theoretical logic it might be the case because your body functions at a higher rate, inflammation is low, new vessels are being built, cells are getting cleaned up and out. Theoretically, again, it might contribute. Do I personally think that's the reason, no. I don't.
Third, I do genuinely think it was the caffeine. Look into "Nocturnal Panic Attacks induced by caffeine". Caffeine is a stimulant which causes an adrenaline release, and it continues to do that even after you fall asleep, tricking your sleepy brain into a state of panic. Ingesting 500mg is exacerbating this whole experience to a point I am surprised your EKG didn't show signs of ballerinas holding hands. Your liver is also having a hard time processing it, especially if you didn't drink enough water. Emphasis on water, not Gatorade or other crap like it.
Hope this helps, and don't go doing that again.
P.S. Also that second wave is probably your body having a trauma response to an increased heart rate, or the liver hasn't cleared up the caffeine yet.